# SDR JR2R20220306910

- Difficulty date: March 6, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 40,904 hours, 32,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: CC670331071
- Condition: Dented
- Location: Zone 200
- Part time: 40,904 hours, 32,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER LH FUSELAGE SKIN DENTED AT FWD BULKHEAD
